# SDR CA071003003

- Difficulty date: October 1, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5095
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 11,009 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL CAUTION MSG AND 40 DEG. RAN QRH PROCEDURES AS REQUIRED AND COMPLIED WITH INSTRUCTIONS. A/C DISPATCHED UNDER PROVISIONS OF FAA AD 2006-12-21 (DEFERRAL FOR 72 HRS).  AT OVERNIGHT MAINTENANCE, FOUND RT WING FLAP DRIVE SYSTEM TORQUE VALUE AT 25 IN/LBS. FOUND RT IB ( NR 1 ACTUATOR) WITH HIGH TORQUE. REPLACED RT NR 1 FLAP ACTUATOR IAW CRJ AMM 27-53-01. (TC NR 20071003003)
